# SDR QXEA0001480

- Difficulty date: June 4, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD PRESSURE BULKHEAD CRACKED AT AFT SIDE ALONG BEAM VII, BETWEEN 7-14 OUTBOARD OF BL 325R, BETWEEN 2 HORIZONTAL RIVET ROWS.  REPAIRED IAW FOKKER SRM 53-02-18 FIGURE 14 AND 51-31-01.
